# SDR CALA9901747

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Bent
- Location: Bs 650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO FLOOR SUPPORT BENT AT STA 650, LBL 3. THE BENT SECTION WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 51-40-4, FIGURE 1.
